Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 23, 2012, 4:21 AM CST. It took effect at Feb 23, 2012, 6:00 PM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2012, 4:21 AM CST (10:21 UTC)
- In effect from
- Feb 23, 2012, 6:00 PM CST
- Expired
- Feb 25, 2012, 12:00 PM CST
- In force
- 42 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
048 WHUS73 KMKX 231021 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 421 AM CST THU FEB 23 2012 ...BRISK NORTH WINDS TONIGHT AND FRIDAY... .STRONG LOW PRESSURE OVER THE GREAT PLAINS WILL MOVE EAST INTO THE OHIO RIVER VALLEY TONIGHT. THIS WILL INDUCE BRISK AND GUSTY NORTHEAST WINDS BY THIS EVENING WITH THE WINDS BACKING TO THE NORTHWEST FOR FRIDAY. HIGH WAVES ARE EXPECTED LATE TONIGHT THROUGH FRIDAY MORNING. LMZ643>646-231830- /O.NEW.KMKX.SC.Y.0016.120224T0000Z-120224T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 421 AM CST THU FEB 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST FRIDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING TURNING NORTH LATE...TO NORTHWEST ON FRIDAY. * WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
10 follow-up statements
428 WHUS73 KMKX 231545 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 AM CST THU FEB 23 2012 ...BRISK NORTH WINDS TONIGHT AND FRIDAY... .STRONG LOW PRESSURE OVER THE GREAT PLAINS WILL MOVE EAST INTO THE OHIO RIVER VALLEY TONIGHT. THIS WILL INDUCE BRISK AND GUSTY NORTHEAST WINDS BY THIS EVENING WITH THE WINDS BACKING TO THE NORTHWEST FOR FRIDAY. HIGH WAVES ARE EXPECTED LATE TONIGHT THROUGH FRIDAY MORNING. LMZ643>646-232345- /O.CON.KMKX.SC.Y.0016.120224T0000Z-120224T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 945 AM CST THU FEB 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CST FRIDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING TURNING NORTH LATE...TO NORTHWEST ON FRIDAY. * WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
996 WHUS73 KMKX 232149 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CST THU FEB 23 2012 ...BRISK WINDS AND BUILDING WAVES TONIGHT AND FRIDAY... .STRONG LOW PRESSURE WILL MOVE EAST INTO THE OHIO RIVER VALLEY TONIGHT. THIS WILL INDUCE BRISK AND GUSTY NORTHEAST WINDS BY THIS EVENING WITH THE WINDS BACKING TO THE NORTHWEST BY MID FRIDAY MORNING. THESE WINDS WILL BUILD HIGHER WAVES THROUGH THE NIGHT INTO FRIDAY. LMZ643>646-240600- /O.CON.KMKX.SC.Y.0016.120224T0000Z-120224T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 PM CST THU FEB 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST FRIDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING TURNING NORTH LATER TONIGHT...TO NORTHWEST ON FRIDAY. * WAVES: BUILDING TO 4 TO 6 FEET LATE TONIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
253 WHUS73 KMKX 240915 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 AM CST FRI FEB 24 2012 ...BRISK WINDS AND LARGE WAVES TODAY... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA TODAY. BRISK NORTH WINDS WILL BACK TO THE NORTHWEST THROUGH THE DAY AND GRADUALLY WEAKEN. WAVES WILL ALSO SLOWLY DIMINISH THROUGH THE AFTERNOON. LMZ643>646-241715- /O.CON.KMKX.SC.Y.0016.000000T0000Z-120224T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 AM CST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: NORTHEAST WINDS 15 TO 20 KNOTS...BACKING TO THE NORTH NORTHWEST THIS MORNING. * WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
679 WHUS73 KMKX 241534 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CST FRI FEB 24 2012 ...BRISK WINDS AND HIGH WAVES TODAY... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA TODAY. BRISK NORTH WINDS WILL BACK TO THE NORTHWEST THROUGH THE DAY...WITH WIND GUSTS REMAINING ELEVATED THROUGH THE NIGHT. DUE TO THE OFFSHORE WIND COMPONENT...WAVES WILL SLOWLY DIMINISH THROUGH THE NIGHT. LMZ643>646-242345- /O.EXT.KMKX.SC.Y.0016.000000T0000Z-120225T1600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 AM CST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST SATURDAY. * WINDS: NORTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BACKING TO THE NORTHWEST EARLY IN THE AFTERNOON. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
936 WHUS73 KMKX 242137 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 PM CST FRI FEB 24 2012 ...BRISK WINDS AND HIGH WAVES TODAY... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA THIS EVENING. BRISK WEST WINDS WILL VEER NORTHWEST OVERNIGHT. DUE TO THE OFFSHORE WIND COMPONENT...WAVES WILL SLOWLY DIMINISH THROUGH THE NIGHT. WINDS AND WAVES WILL DIMINISH SATURDAY MORNING AS HIGH PRESSURE PUSHES INTO THE REGION. LMZ643>646-250545- /O.CON.KMKX.SC.Y.0016.000000T0000Z-120225T1600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 PM CST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY. * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... VEERING NORTHWEST OVERNIGHT. * WAVES: 2 TO 5 FEET...HIGHEST TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
971 WHUS73 KMKX 242352 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 552 PM CST FRI FEB 24 2012 ...BRISK WINDS AND HIGH WAVES INTO SATURDAY MORNING... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA THIS EVENING. BRISK WEST WINDS WILL VEER NORTHWEST OVERNIGHT. DUE TO THE OFFSHORE WIND COMPONENT...WAVES WILL SLOWLY DIMINISH THROUGH THE NIGHT. WINDS AND WAVES WILL DIMINISH SATURDAY MORNING AS HIGH PRESSURE PUSHES INTO THE REGION. LMZ643>646-250800- /O.CON.KMKX.SC.Y.0016.000000T0000Z-120225T1600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 552 PM CST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY. * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... VEERING NORTHWEST OVERNIGHT. * WAVES: 2 TO 5 FEET...HIGHEST TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
817 WHUS73 KMKX 250425 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1025 PM CST FRI FEB 24 2012 ...BRISK WINDS AND HIGH WAVES INTO SATURDAY MORNING... .A TIGHT PRESSURE GRADIENT AROUND DEPARTING STRONG LOW PRESSURE WILL PRODUCE BRISK WEST WINDS THAT WILL VEER NORTHWEST OVERNIGHT. DUE TO THE OFFSHORE WIND COMPONENT...WAVES WILL SLOWLY DIMINISH THROUGH THE NIGHT. WINDS AND WAVES WILL DIMINISH SATURDAY MORNING AS HIGH PRESSURE PUSHES INTO THE REGION. LMZ643>646-251230- /O.CON.KMKX.SC.Y.0016.000000T0000Z-120225T1600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1025 PM CST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY. * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... VEERING NORTHWEST OVERNIGHT. * WAVES: 2 TO 5 FEET...HIGHEST TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
765 WHUS73 KMKX 250912 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CST SAT FEB 25 2012 ...STRONG SOUTH WINDS SUNDAY... .THE BRISK NORTHWEST WINDS WILL DIMINISH THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO WISCONSIN. STRONG LOW PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS TONIGHT AND REACH THE LAKE SUPERIOR AREA SUNDAY EVENING. STRONG SOUTH WINDS ARE EXPECTED SUNDAY THAT MAY REACH GALE CRITERIA. LMZ643>646-251715- /O.EXT.KMKX.SC.Y.0016.000000T0000Z-120225T1800Z/ /O.NEW.KMKX.GL.A.0001.120226T1500Z-120227T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 AM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... DIMINISHING THIS AFTERNOON.STRONG SOUTHEAST TO SOUTH WINDS TO 30 KNOTS ARE EXPECTED SUNDAY WITH GALE GUSTS POSSIBLE LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * WAVES: 2 TO 4 FEET THIS MORNING...HIGHEST TOWARD THE OPEN WATER. WAVES BUILDING TO 6 TO 10 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HENTZ WWW.WEATHER.GOV/MKX
741 WHUS73 KMKX 251543 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 AM CST SAT FEB 25 2012 ...STRONG SOUTH WINDS SUNDAY... .THE BRISK NORTHWEST WINDS WILL DIMINISH THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO WISCONSIN. STRONG LOW PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS TONIGHT AND REACH THE LAKE SUPERIOR AREA SUNDAY EVENING. STRONG SOUTH WINDS ARE EXPECTED SUNDAY THAT MAY REACH GALE CRITERIA. THE SOUTH TO SOUTHEAST WINDS WILL BUILD HIGH WAVES SUNDAY THROUGH MONDAY. LMZ643>646-251830- /O.CON.KMKX.SC.Y.0016.000000T0000Z-120225T1800Z/ /O.CON.KMKX.GL.A.0001.120226T1500Z-120227T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 943 AM CST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... DIMINISHING THIS AFTERNOON. STRONG SOUTHEAST TO SOUTH WINDS TO 30 KNOTS ARE EXPECTED SUNDAY WITH GALE FORCE GUSTS TO 35 KNOTS POSSIBLE LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * WAVES: 2 TO 4 FEET THIS MORNING...HIGHEST TOWARD THE OPEN WATER. WAVES BUILDING TO 6 TO 10 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MRC WWW.WEATHER.GOV/MKX
412 WHUS73 KMKX 251745 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 AM CST SAT FEB 25 2012 ...STRONG SOUTH WINDS SUNDAY... .THE BRISK WEST WINDS WILL DIMINISH THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO WISCONSIN. STRONG LOW PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS TONIGHT AND REACH THE LAKE SUPERIOR AREA SUNDAY EVENING. STRONG SOUTH WINDS ARE EXPECTED SUNDAY THAT MAY REACH GALE CRITERIA. THE SOUTH TO SOUTHEAST WINDS WILL BUILD HIGH WAVES SUNDAY THROUGH MONDAY. LMZ643>646-252200- /O.EXP.KMKX.SC.Y.0016.000000T0000Z-120225T1800Z/ /O.CON.KMKX.GL.A.0001.120226T1500Z-120227T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1145 AM CST SAT FEB 25 2012 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS: STRONG SOUTHEAST TO SOUTH WINDS TO 30 KNOTS ARE EXPECTED SUNDAY WITH GALE FORCE GUSTS TO 35 KNOTS POSSIBLE LATE SUNDAY MORNING AND SUNDAY AFTERNOON. * WAVES: BUILDING TO 6 TO 10 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MRC WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 4:03 AM CST, 18 minutes earlier.
Area forecast discussion, Feb 23, 4:03 AM CST, 18 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 AM CST THU FEB 23 2012
.SHORT TERM...
TODAY AND TONIGHT...CANCELLED WINTER STORM WATCH AND ISSUED A WINTER
WEATHER ADVISORY FOR ROCK...WALWORTH...RACINE AND KENOSHA COUNTIES
FOR 6 PM THIS EVENING THROUGH 6 AM FRIDAY MORNING.
A COUPLE VORTICITY MAXIMUMS CURRENTLY OVER THE NRN HIGH PLAINS ARE
EXPECTED TO CONSOLIDATE INTO A STRONGER SHORTWAVE TROUGH THAT WILL
TRACK ACROSS NRN OR CENTRAL IL LATE TNT. THE MODELS ARE DIFFERING ON
WHETHER IT WILL REMAIN A POSTIVE TILT TROUGH OR TREND TOWARD
NEGATIVE TILT LATE TNT. A CONSENSUS OF THE MODELS TENDS TO KEEP IT
MORE POSITIVE TILT BUT STILL RESPECTABLE WHILE THE SFC LOW TRACKS
ACROSS SRN IL...SRN IN...AND THEN NEWD TO NE OHIO OR NW PA BY 12Z
FRI. THERE WILL BE A NARROW W-E BAND OF STRONG LIFT WHERE THE
MAXIMUM FRONTOGENESIS AND PVA OVERLAP. THIS IS EXPECTED TO REMAIN
JUST SOUTH OF WI WITH 3-5 INCH TOTALS FOR THE COUNTIES BORDERING IL
IN SE WI. THUS HAVE ISSED A WINTER WX ADVISORY THERE. THERE COULD
BRIEFLY BE SOME RAIN MIXED WITH THE SNOW THIS AFTERNOON NEAR THE
LAKE BUT OTHERWISE STEEP LAPSE RATES/COLD TEMPS ALOFT WILL CHANGE
ANY MIX TO SNOW AFTER SUNSET.
FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM.
NOT MUCH COOLING BEHIND THE DEPARTING LOW ON FRIDAY. EXPECTING A
SHORT PERIOD OF TIME WITH NO PRECIP FALLING DUE TO SUBSIDENCE BEHIND
THE SYSTEM. THEN A SHORTWAVE TROUGH WILL CROSS THE UPPER MIDWEST ON
FRIDAY. WITH THE STEEP LOW LEVEL LAPSE RATES...CYCLONIC FLOW ALOFT
AND DECENT MOISTURE...WIDESPREAD CLOUDS WITH SCATTERED SNOW SHOWERS
ARE A GOOD POSSIBILITY. TRIED TO CARRY A SHORT TIME FRI MORNING WITH
LOWER POPS...THEN INCREASED POPS FOR THE AFTERNOON. CHANCE OF SNOW
SHOWERS WILL NOT END UNTIL THE UPPER TROUGH MOVES EAST OF THE REGION
BY APPROX 12Z SAT. MODEL SNDGS STILL SHOW STEEP LOW LEVEL LAPSE
RATES ON SAT BUT MUCH DRIER AIR WILL BE IN PLACE WITH HIGH PRESSURE
OVERHEAD. DRY WEATHER WITH AT LEAST SCATTERED DIURNAL CUMULUS CLOUDS
EXPECTED FOR MUCH OF THE DAY ON SAT WHICH WILL KEEP MAX TEMPS DOWN
AROUND THE FREEZING MARK.
SAT NIGHT TEMPS TRICKY BECAUSE THERE SHOULD BE SOME CLEARING EARLY
IN THE NIGHT AND MIN TEMPS SHOULD BE REACHED BY AROUND MIDNIGHT.
THEN HIGHER CLOUDS SHOULD BEGIN TO STREAM INTO THE REGION AHEAD OF
THE NEXT LOW PRESSURE SYSTEM WITH WARM AIR ADVECTION.
.LONG TERM...
SUNDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM.
MODELS ARE COMING INTO BETTER AGREEMENT AND HAVE BEEN CONSISTENT
WITH A SFC LOW TRACK CROSSING SD/MN INTO NORTHERN WI AND THE UP.
TEMPS WILL HAVE A COLD START SUN MORNING. HOWEVER...IT LOOKS LIKE
ANY PRECIP WITH THE APPROACHING STRONG LOW PRESSURE SYSTEM WILL BE
DELAYED UNTIL AT LEAST 18Z SUN. THEREFORE...BOUNDARY LAYER TEMPS
WILL HAVE A CHANCE TO RISE ABOVE FREEZING BEFORE THE ONSET OF
PRECIP...THUS IT WILL MOST LIKELY BE IN THE FORM OF RAIN. DESPITE
THE MODEL AGREEMENT ON LOW TRACK...THERE IS LESS AGREEMENT ABOUT
925MB AND 850MB TEMPS. THE ECMWF IS WARMER THAN THE GFS. GREAT SHEAR
AND HELICITY DEPICTED IN GFS BUFKIT MODEL FCST ON SUN...TOO BAD
ABOUT THE LACK OF INSTABILITY AT THAT TIME.
ALSO...WITH THE TRACK OF THE LOW GOING SO FAR NORTH OF THE FORECAST
AREA...THERE IS A CHANCE THAT SOUTHERN WI WOULD BE IN THE DRY SLOT
AND GET LITTLE OR NO PRECIP.
INSTABILITY SHOWERS IN THE WAKE OF THE LOW SHOULD REMAIN CONFINED TO
NORTHERN WI...WITH SOME POSSIBLE CUMULUS CLOUDS IN SOUTHERN WI. HIGH
PRESSURE OVER THE REGION MONDAY NIGHT.
TUESDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM.
ANOTHER LOW PRESSURE SYSTEM LOOKS TO BE TAKING SHAPE OVER THE
MIDWEST DURING THE MIDDLE OF NEXT WEEK. THERE IS NOW AGREEMENT
BETWEEN THE GFS AND ECMWF ON THE GENERAL TRACK AND STRUCTURE OF A
SYSTEM TRACKING ACROSS IA/IL/WI/MI TUE NIGHT THROUGH WED. WARM
ADVECTION PRECIP COULD BEGIN IN SOUTHERN WI AS EARLY AS TUE MORNING.
GFS HAS A WARMER AND MORE NORTHERN TRACK THAN THE ECMWF. THE ECMWF
WOULD SAY SEVERAL INCHES OF SNOW WHILE THE GFS WOULD SAY SNOW IN
NORTHERN FORECAST AREA AND RAIN ALONG THE IL BORDER.
&&
.AVIATION/12Z TAFS/...WILL BE ADDED SOON.
&&
.MARINE...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 6 PM TODAY
UNTIL 4 PM ON FRIDAY. BRISK NORTHEAST WINDS WILL DEVELOP BY SUNSET
AND BECOME NORTH LATE TONIGHT AND EVENTUALLY NORTHWEST ON FRI. WAVES
WILL INCREASE TO 4 FEET LATE TONIGHT. THE BRISK WINDS ARE DUE TO
STRONG LOW PRESSURE TRACKING FROM THE GREAT PLAINS THROUGH THE OHIO
RIVER VALLEY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
FRIDAY FOR WIZ069>072.
LM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST FRIDAY
FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
FRIDAY THROUGH WEDNESDAY...MRCHazardous weather outlook, Feb 22, 10:40 PM CST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1040 PM CST WED FEB 22 2012 WIZ046-047-051-052-056>060-062>072-240445- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1040 PM CST WED FEB 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A WINTER STORM WATCH IS IN EFFECT FOR SAUK...DANE...JEFFERSON... WAUKESHA AND MILWAUKEE COUNTIES...AND THE COUNTIES TO THE SOUTH OF THERE FOR THURSDAY INTO THURSDAY NIGHT. SNOW IS EXPECTED TO SPREAD INTO THE AREA THURSDAY MORNING SOUTHWEST OF MADISON AND ACROSS PORTIONS OF SOUTHEAST WISCONSIN...DIMINISHING THURSDAY NIGHT. 3 TO 6 INCHES OF SNOW IS POSSIBLE...WITH THE HEAVIEST SNOW NEAR THE ILLINOIS BORDER. THE ONSET OF THE SNOW WILL BE AFTER THE MORNING COMMUTE. THE EVENING COMMUTE...HOWEVER...WILL LIKELY BE IMPACTED BY ACCUMULATING SNOWFALL. STAY TUNED FOR LATER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS HOWEVER SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-240445- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1040 PM CST WED FEB 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS MAY OCCUR SUNDAY THROUGH MONDAY NIGHT AS A LARGE AND STRONG LOW PRESSURE MOVES FROM THE GREAT PLAINS TO THE NORTHERN GREAT LAKES. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:41 AM CST | Winter Weather Advisory | MKX | Dane, Dodge, Green, Iowa, Jefferson, Kenosha and 8 more | 29 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.